# SDR AALA201910169001

- Difficulty date: October 14, 2019
- Submitted: October 16, 2019
- Operation: Air carrier
- Aircraft: N966NN
- Make and model: Boeing 737823
- Aircraft serial: 33240
- Aircraft time: 15,437 hours, 5,942 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: JA31140181
- Condition: Missing
- Location: L2 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L2 DOOR ESCAPE SLIDE GIRT BAR RETAINER MISSING. MAINTENANCE REPLACED PIN RETAINER PER 737 AMM 25-26-01 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
